MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CONFIRM; RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)

ST. JUDE MEDICAL, INC. CONFIRM; RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)
Model Number DM2100
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
Before the initial implant, there was premature battery depletion alleged on the device.The device was not implanted and the patient was in stable condition.
 
Additional Manufacturer Narrative
The reported field event of premature depletion was not confirmed in the lab.The device was above elective replacement indicator (eri) when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage and shelf life.The device sensing was tested on the bench.No anomaly was detected.

Brand Name
CONFIRM
Common Device Name
RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key8090854
Report Number2017865-2018-17389
Device Sequence Number1498204
Product Code MXC
UDI-Device Identifier05414734502597
UDI-Public05414734502597
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K101968
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberDM2100
Device Catalogue NumberDM2100
Device Lot NumberS000049839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1